# SDR SWAA2023020899215

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 10,553 hours, 4,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RH AFT OVER WING AND AFT SERVICE DOOR INOP<[01] REMOVED AND REPLACED EXTERIOR RH AFT OVER WING AND AFT SERVICE EMERGENCY LIGHT LAMPS PER 737 AMM 33-51-04
